Title

Ergodic Properties and Julia Sets of Weierstrass Elliptic Functions

Document Type

Article

Publication Date

11-2002

Department

Mathematics

Language

English

Publication Title

Monatshefte Fur Mathematik

Abstract

We discuss properties of the Julia and Fatou sets of Weierstrass elliptic p functions arising from real lattices. We give sufficient conditions for the Julia sets to be the whole sphere and for the maps to be ergodic, exact, and conservative. We also give examples for which the Julia set is not the whole sphere.

Comments

Published as:
Hawkins, Jane and Lorelei Koss. "Ergodic Properties and Julia Sets of Weierstrass Elliptic Functions." Monatshefte fur Mathematik 137, no. 4 (2003): 273-300.

For more information on the published version, visit Springer's Website.

DOI

10.1007/s00605-002-0504-1

Full text currently unavailable.

COinS